# SDR 2008UALA02530

- Difficulty date: April 29, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 62,497 hours, 18,204 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK HOSE DEFECTIVE AT 2 (1=CAPT, 2=1ST OF, 3= 1ST OBS).  CREW COMMENTS, HEADBAND HAS A HOLE IN IT.  SUPPLEMENTAL DATA UPDATE, UNKNOWN DAMAGE.  REPLACED O2 MASK ASSY-FO.
